On the performance of iterated wild bootstrap interval estimation of the mean response

Kim, Woochul, Ko, Duk-Hyun . Journal of the Korean Statistical Society 1995. 24 :551-562

Locate this article in:

Bibtex

@article{CIS-127066,
  Author = {Kim, Woochul and Ko, Duk-Hyun},
  Title = {On the performance of iterated wild bootstrap interval estimation of the mean response},
  Journal = {Journal of the Korean Statistical Society},
  Volume = {24},
  Year = {1995},
  Pages = {551--562},
  Keywords = {Edgeworth expansion}
}

Similar articles